Change search
ReferencesLink to record
Permanent link

Direct link
On the numerical discretisation of stochastic oscillators
Department of mathematics, University of Basel.
2012 (English)In: Mathematics and Computers in Simulation, ISSN 0378-4754, Vol. 82, no 8, 1478-1495 p.Article in journal (Refereed) Published
Abstract [en]

In this article, we propose an approach, based on the variation-of-constants formula, for the numerical discretisation over long-time intervals of several stochastic oscillators. Additive and multiplicative noises are treated separately. The proposed schemes permit the use of large step sizes in the presence of a high frequency in the problem and offer various additional properties. These new numerical integrators can be viewed as a stochastic-generalisation of the trigonometric integrators for highly oscillatory deterministic problems. (C) 2012 IMACS. Published by Elsevier B.V. All rights reserved.

Place, publisher, year, edition, pages
2012. Vol. 82, no 8, 1478-1495 p.
Keyword [en]
Stochastic oscillators, Highly oscillatory problems, Kubo oscillator, Langevin equation, Numerical schemes, Stochastic trigonometric integrators
National Category
Computational Mathematics
URN: urn:nbn:se:umu:diva-59155DOI: 10.1016/j.matcom.2012.02.004ISI: 000304430000008OAI: diva2:551367
Available from: 2012-09-11 Created: 2012-09-10 Last updated: 2012-10-22Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Cohen, David
In the same journal
Mathematics and Computers in Simulation
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 68 hits
ReferencesLink to record
Permanent link

Direct link